# SDR AT9900634

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 655813530
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PSI AND QUANTITY WENT TO ZERO, SHUT DOWN ENGINE IN-FLIGHTAND DIVERTED TO JAN.  LANDED AIRCRAFT WITHIN THIRTY MINUTES OF INCIDENT.  FOUND BROKEN OIL LINE AT ENGINE MAIN OIL SCREEN, REPLACED OIL LINE.
